South Carolina, 2019Damaging Winds in South Carolina, June 20, 2019
June 20, 2019 · NWS CHS · 39 events in 7 counties and zones
Strong wind fields along with a mid-level shortwave interacting with moderate levels of instability led to a large squall line of thunderstorms shifting across Southeast South Carolina.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $6,000
- Crop damage
- None recorded
- Events
- 39
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong wind fields along with a mid-level shortwave interacting with moderate levels of instability led to a large squall line of thunderstorms shifting across Southeast South Carolina.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 20, 2:59 PM EST, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 20, 2:59 PM EST, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
359 PM EDT Thu Jun 20 2019
.SYNOPSIS...
A trough of low pressure will persist over the Southeast
through at least the middle of next week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Tonight: Main concern through the evening is the threat for severe
thunderstorms, generally from about 6 to 9 pm closer to the
Midlands/CSRA and from about 7 to 10 pm near the coast. More
discrete cells/lines are expected to develop into a squall line
across the Midlands/CSRA and then push east to the coast.
As typical with squall lines, damaging winds should be the
greatest hazard, although large hail and/or tornadoes cannot be
ruled out. It will be breezy even before any storms arrive with
gusts near 30 mph at times. Most of the rain should end by
around midnight with lows by daybreak in the lower to mid 70s
inland and upper 70s near the coast.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
A shortwave ridge will settle over the area on Friday while
weak surface high pressure expands southeast. Dry, warm weather
will result, along with slightly lower dewpoints. Highs will top
out in the middle 90s.
The upper ridge axis will remain just to the west Saturday into
Sunday, keeping a warm airmass in place. However, a series of
shortwaves will drop southeast through the area during the
period. Fairly strong instability is expected to develop
Saturday and Sunday, which, combined with the shortwave energy,
should allow scattered to numerous showers and thunderstorms to
affect the area especially during the afternoon/evening. Given
the potential for more organized convection due to the upper
shortwave energy, some thunderstorms could be severe with
damaging winds and large hail.
High temps in the low to mid 90s with dewpoints in the low to
mid 70s may result in an hour or two of 105F heat indices in a
few spots both days.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Weak troughing at the surface and aloft will persist through at
least the middle of next week. Guidance continues to depict above-
normal temperatures. Interestingly, despite the trough, medium range
guidance suggests that coverage of diurnal convection could become
sparse next week, resulting in below-normal daily PoPs.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
Expect the main impact this period to be from showers/tstms
at both KCHS and KSAV toward evening, mainly 23-01Z. Wind gusts
will be near 25 kt at times this afternoon but could be over 50
kt with the stronger storms.
Extended Aviation Outlook: Mainly VFR.
&&
.MARINE...
Tonight: Elevated winds/seas are expected ahead of a squall
line of storms which should push into the waters this evening
with potentially even greater winds over 50 kt. Seas will range
from 3-5 ft with some 6 ft seas off the Charleston County coast
and over the outer GA waters.
Friday through Tuesday: Atlantic high pressure will prevail
over the marine area, maintaining a southwest to south flow
through the period. Winds/seas expected to remain below Small
Craft Advisory criteria.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for AMZ330.
Small Craft Advisory until 2 AM EDT Friday for AMZ350-352.
Small Craft Advisory until 6 AM EDT Friday for AMZ374.
&&
NEAR TERM...RJB
SHORT TERM...JRL
LONG TERM...SPR
AVIATION...JRL/RJB
MARINE...JRL/RJBHazardous weather outlook, Jun 20, 12:50 PM EST, 3 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
150 PM EDT Thu Jun 20 2019
GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-211000-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
150 PM EDT Thu Jun 20 2019
...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Excessive Heat: The combination of hot temperatures and moderate
humidity could produce afternoon heat index values around 105
degrees, mainly across parts of Southeast Georgia Friday then across
a wider swath of southeast Georgia and southeast South Carolina this
weekend. Heat Advisories could eventually be issued.
.SPOTTER INFORMATION STATEMENT...
Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.
AMZ330-350-352-354-211000-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
150 PM EDT Thu Jun 20 2019
...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.
AMZ374-211000-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
150 PM EDT Thu Jun 20 2019
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...This afternoon and tonight.
Severe Thunderstorms: Some severe thunderstorms with wind gusts in
excess of 50 knots, large hail and/or waterspouts are possible later
today, mainly this evening.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.
In the hours before
Special weather statement, Jun 20, 3:49 PM EST, 41 minutes before
Special Weather Statement
National Weather Service Charleston SC
449 PM EDT Thu Jun 20 2019
GAZ114-202115-
Tattnall-
449 PM EDT Thu Jun 20 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL COUNTY...
At 449 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm 8 miles southeast of Plant Hatch, moving
northeast at 35 mph.
HAZARD...strong winds 45 to 55 mph and up to nickel sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Glennville and Mendes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
&&
LAT...LON 3197 8222 3209 8202 3191 8188 3183 8206
3187 8211 3189 8212 3189 8213 3191 8213
3190 8215 3191 8216 3190 8219 3192 8222
TIME...MOT...LOC 2049Z 239DEG 32KT 3187 8222Thunderstorm Wind, Berkeley
- When
- June 20, 4:30 PM EST to 4:31 PM EST
- Where
- Berkeley County, 3.46 mi E of St Stephen
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.400, -79.860
The public reported several trees down and some shingles blown off the roof of a home.
Thunderstorm Wind, Berkeley
- When
- June 20, 4:40 PM EST to 4:41 PM EST
- Where
- Berkeley County, 1.15 mi E of Pineville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 33.430, -80.000
The Berkeley County 911 Call Center reported a tree down on Riverbank Road near Pineville.
Thunderstorm Wind, Berkeley
- When
- June 20, 4:41 PM EST to 4:42 PM EST
- Where
- Berkeley County, 2.96 mi WNW of Pineville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 33.440, -80.070
The Berkeley County 911 Call Center reported a tree down near the intersection of Oakland Club Road and South Carolina Highway 45.
Thunderstorm Wind, Berkeley
- When
- June 20, 4:53 PM EST to 4:54 PM EST
- Where
- Berkeley County, 1.5 mi NNW of Russellville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 33.420, -79.980
The Berkeley County 911 Call Center reported a tree down near the intersection of Prosperity Lane and South Carolina Highway 45.
Thunderstorm Wind, Berkeley
- When
- June 20, 5:00 PM EST to 5:01 PM EST
- Where
- Berkeley County, 0.69 mi S of St Stephen
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 33.390, -79.920
The Berkeley County 911 Call Center reported a tree down on Hood Street in Saint Stephen.
Thunderstorm Wind, Berkeley
- When
- June 20, 5:05 PM EST to 5:06 PM EST
- Where
- Berkeley County, 3.6 mi NE of Cherry Hill
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 33.270, -79.890
The Berkeley County 911 Call Center reported a tree down on Bethera Road.
Thunderstorm Wind, Berkeley
- When
- June 20, 5:12 PM EST to 5:13 PM EST
- Where
- Berkeley County, 0.9 mi NW of Beufordtown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 33.290, -79.760
The Berkeley County 911 Call Center reported a tree down near the intersection of Santee River Road and U.S. Highway 17A.
Thunderstorm Wind, Allendale
- When
- June 20, 5:32 PM EST to 5:33 PM EST
- Where
- Allendale County, 8.66 mi SW of Barton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.820, -81.370
The Allendale County 911 Call Center reported a tree down on Highway 3 heading toward Estill.
Thunderstorm Wind, Allendale
- When
- June 20, 5:37 PM EST to 5:38 PM EST
- Where
- Allendale County, 1.16 mi E of Allendale Co Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 33.000, -81.250
The Allendale County 911 Call Center reported a tree down on Kearse Road.
Thunderstorm Wind, Hampton
- When
- June 20, 5:45 PM EST to 5:46 PM EST
- Where
- Hampton County, 0.58 mi W of Estill
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.750, -81.240
An emergency manager relayed a report of two large trees down on Lawton Avenue.
Thunderstorm Wind, Colleton
- When
- June 20, 5:55 PM EST to 5:56 PM EST
- Where
- Colleton County, 1.5 mi NNW of Smoaks
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.100, -80.810
The South Carolina Highway Patrol reported a tree down on Garris Hill Loop.
Thunderstorm Wind, Jasper
- When
- June 20, 6:05 PM EST to 6:06 PM EST
- Where
- Jasper County, 0.58 mi E of Gillisonville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.600, -80.990
The Jasper County 911 Call Center reported a tree down near the intersection of Grays Highway and Johnson Road.
Thunderstorm Wind, Hampton
- When
- June 20, 6:06 PM EST to 6:07 PM EST
- Where
- Hampton County, 3.56 mi E of Mc Phersonville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.690, -80.860
The public reported trees down and blocking roads. Power outages were also reported.
Thunderstorm Wind, Colleton
- When
- June 20, 6:10 PM EST to 6:11 PM EST
- Where
- Colleton County, 6.95 mi E of Canadys
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 33.050, -80.500
The South Carolina Highway Patrol reported a tree down near the intersection of Rehoboth Road and Augusta Highway.
Thunderstorm Wind, Colleton
- When
- June 20, 6:14 PM EST to 6:15 PM EST
- Where
- Colleton County, 3.75 mi WNW of Hendersonville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.800, -80.780
The South Carolina Highway Patrol reported a tree down near the intersection of Black Creek Road and Cavanaugh Road.
Thunderstorm Wind, Colleton
- When
- June 20, 6:14 PM EST to 6:15 PM EST
- Where
- Colleton County, 3.27 mi NNW of Hendersonville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.820, -80.750
The South Carolina Highway Patrol reported a tree down on Interstate 95 at mile marker 44.
Thunderstorm Wind, Colleton
- When
- June 20, 6:14 PM EST to 6:15 PM EST
- Where
- Colleton County, 3.98 mi WSW of Walterboro
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.883, -80.716
The South Carolina Highway Patrol reported a tree down on Interstate 95 at mile marker 53.
Thunderstorm Wind, Colleton
- When
- June 20, 6:16 PM EST to 6:17 PM EST
- Where
- Colleton County, 1.87 mi WNW of Hendersonville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.790, -80.750
The South Carolina Highway Patrol reported a tree down near the intersection of Mewville Road and Moore Hill.
Thunderstorm Wind, Colleton
- When
- June 20, 6:19 PM EST to 6:20 PM EST
- Where
- Colleton County, 0.9 mi SE of Hendersonville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.770, -80.710
The South Carolina Highway Patrol reported a tree down near the intersection of Ritter Road and U.S. Highway 17A.
Thunderstorm Wind, Colleton
- When
- June 20, 6:19 PM EST to 6:20 PM EST
- Where
- Colleton County, Hendersonville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.780, -80.720
An emergency manager reported a tree down on a power line along Browntown Lane.
Thunderstorm Wind, Colleton
- When
- June 20, 6:19 PM EST to 6:20 PM EST
- Where
- Colleton County, 8.66 mi NE of Cottageville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.030, -80.390
The South Carolina Highway Patrol reported a tree down on Augusta Highway near the Edisto River.
Thunderstorm Wind, Colleton
- When
- June 20, 6:24 PM EST to 6:25 PM EST
- Where
- Colleton County, 1.5 mi SSW of Walterboro
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.880, -80.660
The South Carolina Highway Patrol reported a tree down on Green Pond Highway.
Thunderstorm Wind, Colleton
- When
- June 20, 6:25 PM EST to 6:26 PM EST
- Where
- Colleton County, 0.58 mi E of Walterboro Muni Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.920, -80.620
The South Carolina Highway Patrol reported a tree down near the intersection of Bedon Road and U.S. Highway 17A.
Thunderstorm Wind, Colleton
- When
- June 20, 6:28 PM EST to 6:29 PM EST
- Where
- Colleton County, 3.61 mi SE of Walterboro
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.860, -80.610
The South Carolina Highway Patrol reported a tree down on Charleston Highway.
Thunderstorm Wind, Colleton
- When
- June 20, 6:28 PM EST to 6:29 PM EST
- Where
- Colleton County, 3.11 mi SE of Walterboro
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.870, -80.610
The South Carolina Highway Patrol reported a tree down near the intersection of Rodeo Drive and South Carolina Highway 64.
Thunderstorm Wind, Colleton
- When
- June 20, 6:30 PM EST to 6:31 PM EST
- Where
- Colleton County, 1.35 mi WSW of Ashepoo
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.740, -80.570
The South Carolina Highway Patrol reported a tree down near the intersection of Bennetts Point Road and Mt Olive Road.
Thunderstorm Wind, Dorchester
- When
- June 20, 6:30 PM EST to 6:31 PM EST
- Where
- Dorchester County, 2.07 mi S of Summerville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 32.990, -80.180
The public shared pictures on social media showing a large tree uprooted and causing damage to a house.
Thunderstorm Wind, Jasper
- When
- June 20, 6:36 PM EST to 6:37 PM EST
- Where
- Jasper County, 0.9 mi SE of Grahamville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.460, -80.960
The South Carolina Highway Patrol reported a tree down near the intersection of Bees Creek Road and Ellis Hodges Road.
Thunderstorm Wind, Dorchester
- When
- June 20, 6:42 PM EST to 6:43 PM EST
- Where
- Dorchester County, 2.71 mi SE of Slandsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.950, -80.200
Law enforcement reported trees blown down near the intersection of Highway 61 and Highway 165.
Thunderstorm Wind, Charleston
- When
- June 20, 6:59 PM EST to 7:00 PM EST
- Where
- Charleston County, 1.17 mi E of Edisto Is Arpt
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 32.530, -80.300
The Charleston County Dispatch reported a power line down on Natty Road.
Thunderstorm Wind, Charleston
- When
- June 20, 6:59 PM EST to 7:00 PM EST
- Where
- Charleston County, 1.35 mi ENE of Hollywood
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.740, -80.210
The Charleston County Dispatch reported a tree down on Dixie Plantation Road.
Thunderstorm Wind, Charleston
- When
- June 20, 7:02 PM EST to 7:03 PM EST
- Where
- Charleston County, 0.9 mi NE of Ladson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 32.990, -80.090
A report via social media indicated a tree down and causing roof damage in the Palmetto Exchange Apartment Complex.
Thunderstorm Wind, Charleston
- When
- June 20, 7:05 PM EST to 7:06 PM EST
- Where
- Charleston County, 0.58 mi E of Citadel
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 32.800, -79.940
The public shared pictures of two large trees that had partially snapped branches.
Thunderstorm Wind, Charleston
- When
- June 20, 7:05 PM EST to 7:06 PM EST
- Where
- Charleston County, 2.71 mi NW of Philip
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 32.910, -79.830
The public shared a picture on social media of a large tree branch that fell onto power lines near the intersection of Planters Pointe Boulevard and South Carolina 41.
Thunderstorm Wind, Charleston
- When
- June 20, 7:08 PM EST to 7:09 PM EST
- Where
- Charleston County, 4.13 mi W of Charleston Johns Arp
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 32.690, -80.070
The Charleston County Dispatch reported a power line down on North Edenvale Road.
Thunderstorm Wind, Charleston
- When
- June 20, 7:08 PM EST to 7:09 PM EST
- Where
- Charleston County, 0.9 mi SW of James Is
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.720, -79.940
The public reported a tree down on a house, damaging an attached garage.
Thunderstorm Wind, Charleston
- When
- June 20, 7:11 PM EST to 7:12 PM EST
- Where
- Charleston County, Centerville
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 32.730, -79.950
The Charleston County Dispatch reported a power line down on Valley Forge Drive.
Thunderstorm Wind, Charleston
- When
- June 20, 7:14 PM EST to 7:15 PM EST
- Where
- Charleston County, 1.38 mi S of Riverland Terrace
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.680, -79.970
The Charleston County Dispatch reported a tree down on Sol Legare Road.
Thunderstorm Wind, Jasper
- When
- June 20, 7:28 PM EST to 7:29 PM EST
- Where
- Jasper County, 3.65 mi SSW of Levy
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.150, -81.050
The South Carolina Highway Patrol reported a tree down near the intersection of Okatie Highway and Speedway Boulevard.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in South Carolina, June 20, 20191 death · $800 · 96 kt wind · 31 events
- Rip Current in Florida, June 20, 20191 death · 1 injured · 1 event
- Flooding in Illinois, June 20 to 30, 201910 injured · $70,000 · 6 events
- Tornadoes and Hail in Minnesota, June 20, 2019$580,000 · EF1 · 12 events
- Damaging Winds in North Carolina, June 20, 2019$260,000 · 50 kt wind · 48 events
- Flash Flooding and Lakeshore Flood in Ohio, June 20 to 21, 2019$1.7 million · 5 events
- Flash Flooding and Flooding in New York, June 20 to 21, 2019$405,000 · 13 events
- Damaging Winds in Georgia, June 20, 2019$187,000 · 60 kt wind · 22 events
- Tornadoes and Damaging Winds in Louisiana, June 20, 2019$130,000 · EF1 · 4 events
- Flooding and Hail in Nebraska, June 20 to 22, 2019$90,000 · 1 in hail · 31 events
- Damaging Winds in North Carolina, June 20, 2019$247,000 · 65 kt wind · 8 events
- Damaging Winds and Lightning Strike in South Carolina, June 20, 2019$136,000 · 61 kt wind · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 831695, 831696, 831699, 831700, 831702, 831705, 831711, 831715, 831721, 831722, 831723, 831724, 831725, 831726, 831727, 831728, 834461, 831729, 831730, 831731, 831732, 831733, 831734, 831735, 831736, 831737, 831738, 831739, 831740, 831741, 831742, 831743, 831744, 831745, 831746, 831747, 831748, 831749, 831750.